# SDR DALA2017053004378

- Difficulty date: April 21, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 66,102 hours, 47,575 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBOARD AFT FLAP, REMOVABLE PANEL DENTED AND CRACKED.  COMPLIED WITH A PERMANAT REPAIR IAW ERA557696-14, REV ORIG. REMOVED AND REPLACED THE PANEL IAW DWG 5930479.
